# SDR AALA201805299035

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 57,230 hours, 25,053 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANT REPORTS A KEROSENE/FUEL ODOR DURING CLIMB OUT IN CRUISE WENT AWAY ON DESCENT SMELL OF DIRTY SOCKS FROM FLIGHT ATTENDANT IN AFT OF AIRCRAFT. APU HAS BEEN ISOLATED AS CAUSE OF CABIN ODOR. CLEANED APU PER MM 49-16-00. OPS CHECK GOOD.
